Indefinite metric and scattering by a domain with a small hole

Published

Journal Article

For the problem of plane waves scattered by a domain with a small hole, we suggest a model based on the theory of self-adjoint extensions of symmetric operators in a space with indefinite metric. For two-dimensional problems of scattering on a line with a hole and on a semi-ellipse connected by a hole with a half-plane, we justify the choice of extension that guarantees the coincidence of the model solution with the solution of the “actual” problem in the far zone with a high degree of accuracy. © 1996, Plenum Publishing Corporation. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Kiselev, AA; Popov, IY

Published Date

  • January 1, 1995

Published In

Volume / Issue

  • 58 / 6

Start / End Page

  • 1276 - 1285

Electronic International Standard Serial Number (EISSN)

  • 1573-8876

International Standard Serial Number (ISSN)

  • 0001-4346

Digital Object Identifier (DOI)

  • 10.1007/BF02304886

Citation Source

  • Scopus